A 38-year-old male asked:
I had an egd no issues found but i still have chest pain and soreness also unable to get satisfying deep breath at times can this be effect of cozaar (losartan)?
1 doctor answer • 3 doctors weighed in
Nephrology and Dialysis 26 years experience
Drug side effects: Cozaar (losartan) which is of a class of medications referred to as ARBS, are not as clearly identified with your side effects - although some can have a dry unable to clear cough. The close class of meds called Ace-inhibitors can be associated more with this side effect. What you are describing could be associated with multiple causes including heart, lung or a medication effect. Talk to your doc asap.
3.2k viewsReviewed >2 years ago
Last updated Apr 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.